Effects of data dimension on empirical likelihood
Song Chen,
Liang Peng and
Ying-Li Qin
Biometrika, 2009, vol. 96, issue 3, 711-722
Abstract:
We evaluate the effects of data dimension on the asymptotic normality of the empirical likelihood ratio for high-dimensional data under a general multivariate model. Data dimension and dependence among components of the multivariate random vector affect the empirical likelihood directly through the trace and the eigenvalues of the covariance matrix. The growth rates to infinity we obtain for the data dimension improve the rates of Hjort et al. (2008). Copyright 2009, Oxford University Press.
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (28)
Downloads: (external link)
http://hdl.handle.net/10.1093/biomet/asp037 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:biomet:v:96:y:2009:i:3:p:711-722
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Biometrika is currently edited by Paul Fearnhead
More articles in Biometrika from Biometrika Trust Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().